# SDR ASOA2014111311639

- Difficulty date: November 8, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 35,739 hours, 32,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD, INSOLATORS ARE CRACKED.   R & R THE DAMAGED ISOLATORS IAW SRM 51-42-06.
